Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Why Hips Are Getting Painful And Stiffer While Trying To Lose Weight?

Hello. I am a 44 year old woman, 5' tall and weigh 180lbs. 15 yars ago I gained 4 stone after the birth of my forth child, despite feeding her for 11 months. I have had trouble shifting the weight ever since. I have been following the weight watchers plan for 5 months and lost 21 lbs. I exercise by doing zumba up to 5 times a week. I also do a little bit of Kettlebell. I try to walk over 10,000 steps daily.My issue is that over the past 15 years my hips have slowly been getting more painful and stiffer, and recently my knees ebows and sometimes shoulders hurt too. The most annoying thing is how tender they become to touch, so I find myself wincing when my skirt brushes against the tender spot. Any Clues as to what is going on.
Sat, 29 Sep 2018
Report Abuse
General & Family Physician 's  Response
Hi,

It can be a simple musculoskeletal pain, as a first line management you can take analgesics like Ibuprofen or Tramadol for pain relief.

If symptoms persist you can consult an orthopedician and get evaluated.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Shinas Hussain,
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Loading Online Doctors....
Why Hips Are Getting Painful And Stiffer While Trying To Lose Weight?

Hi, It can be a simple musculoskeletal pain, as a first line management you can take analgesics like Ibuprofen or Tramadol for pain relief. If symptoms persist you can consult an orthopedician and get evaluated. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Shinas Hussain, General & Family Physician